Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Concerned about the side effects of anastrozole
Concerned about the side effects of anastrozole
As I read the lists of side effects so many people have with Anastrozole, I realize how lucky I’ve been. The only issue I’m aware of concerns my osteoporosis.
Jump to this post
When I was diagnosed with metastatic breast cancer almost 4 years ago a bone scan showed that the cancer was definitely in my bones. My oncologist started me immediately on a once monthly shot of xgeva. My current bone scans have shown significant improvement in my bones. I am now on a quarterly shot of xgeva. It is very expensive (about $2,000 per shot) but my secondary insurance and medicare cover the cost. I also eat a Tums daily along with several vitamin pills. I was on arimidex for 3 years but it quit working for me so I am now on a monthly shot of faslodex. It seems to be doing the job. Some hair thinning seems to be my main symptom – I have started using a hair thickening shampoo. I have some bone and joint pain but take two Advil pills a day. So far, so good. Best wishes.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In